STI's

I am 25 years. I have been using contraception pills from a very young age. I stopped using it and now I have this reddish discharge but no pain. Its like I am on my periods but I am not. I did consult a doctor and then I was given a medicine of which it did help but now the problem has started again. I am sleeping with my boyfriend without using condom and now my boyfriend has yellow discharge and he says its painful when he urines, could it happened that I am the cause of that? If thats the case why am I not having any pain when I am urinating?

Please help.

1 Reply

oldestnewest
  • Dear SaritaRuby,

    If you boyfriend has a yellow discharge and pain then he almost certainly has an STI (Gonorrhoea, Chlamydia or NSU). It would be important for you both to attend a Sexual Health (GUM) clinic. (www.bashh.org/clinics). That may have been something he's caught from someone else, or something you've had for a while and passed on.

    The reddish discharge may be related to an STI but could also be your body getting used to the change in hormones having stopped the pill.

    Women will often have no symptoms of an infection. Approximately 75% of women with Chlamydia for example don't.

    Either way, best get it checked and sorted. Most infections are completely curable with simple antibiotics which you can get from a clinic.

    Kind regards.

You may also like...